# SDR R61A2024022900092

- Difficulty date: February 16, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 38,490 hours, 29,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7475T761063
- Condition: Chafed
- Location: Frm 17-18 S9-11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS (3EA) CHAFFED AFT OF FWD SERVICE DOOR (R1) BETWEEN FRAMES 17-18 AND STRINGERS 9R-11R.PERFORMED PERMANENT REPAIR BY L-ANGLE REPAIR ON INTERCOSTALS AFT OF FWD SERVICE DOOR (R1) BETWEEN FRAMES 17-18 AND STRINGERS 9R-11R. IN ACCORDANCE WITH, REF ETD2024-170-004755-A.
